# SDR DLM88972611

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTORS ACTIVATED ON FINAL, LIGHT ODOR IN COCKPIT.  INSPECTED WATER SEPARATORS AND ENGINES, PERFORMED AUG VALVE CHECK.  NO TROUBLE FOUND.
